MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a returned sample is the catheter from a 20ga powerglide pro with unknown defect.No other information was provided.It was found during an investigation on (b)(6) 2023 that an irregularly shaped split was found in the catheter tubing.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following investigation elements were determined to be applicable and were completed as part of this investigation: ¿ complaint history review, ¿ dhr records, ¿ sample analysis.Based on a review of this information, the following was concluded: the complaint of a damaged catheter is confirmed; however, the exact cause is unknown.One used 20 g x 10 cm powerglide pro catheter with a reinforced tip was returned for evaluation.An irregularly shaped split was found in the catheter tubing just distal to the molded joint.The edges of the split were observed to be jagged and uneven, and the fracture surfaces were observed to be mostly smooth and granular in texture.Some material whitening was observed around the edges of the split.While the exact cause of the split in the catheter tubing could not be determined, possible causes include instrument damage and material fatigue.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h11.

Brand Name
FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17839582
Report Number3006260740-2023-04356
Device Sequence Number7695495
Product Code FOZ
UDI-Device Identifier00801741140686
UDI-Public(01)00801741140686
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberN/A
Device Catalogue NumberF320108PT
Device Lot NumberREGS1748
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown